Advertisement -- Learn more about ads on this site.


    DEBBIEANNE1124   98,715
SparkPoints
80,000-99,999 SparkPoints
 
 

Cellcept...


Saturday, January 05, 2013

I've been reading and reading and asking questions.
this drug you must take on an empty stomache.
It's an immunosuppressant.
Normally used in organ transplant patients.
My Dr. ahs me starting very slow and easy to see if i can tolerate it.
One pill at night on empty stomache for a week.
Add one pill in morning upon rising for a week.
Add 2 pills at night.
Add 2 pills am.
Then it will be 2 pills am & 2 pills pm.
After 6 months i should be able to taper off IVIG and the Mestinon.

Sounds easy.

But i take other meds that require food so this will take some planning.

I can do it.
SHARE
  Member Comments About This Blog Post:

L*I*T*A* 1/5/2013 11:01PM

    i'm sure you have this figured out now.....
all the best with the new medication...
blessings and hugs............lita

emoticon emoticon emoticon

Report Inappropriate Comment
PATRICIAAK 1/5/2013 9:20PM

    Maybe, keeping the cellcept and some water at your bedside - to take it right before retiring and when you get up would help.

Report Inappropriate Comment
ONLYTEMPORARY 1/5/2013 8:54PM

    You'll get it figured out. emoticon

Report Inappropriate Comment
MEADSBAY 1/5/2013 6:49PM

    emoticon
You will have to make a schedule and post it somewhere.
Hope it works.
emoticon

Report Inappropriate Comment
MARTY19 1/5/2013 6:12PM

    Of course you can. You can do whatever you set your mind too.

Marty

Report Inappropriate Comment
IRISHMUM3 1/5/2013 3:44PM

    I hope it brings you much relief from your MG symptoms!

Report Inappropriate Comment
IRISHMUM3 1/5/2013 3:44PM

    I hope it brings you much relief from your MG symptoms!

Report Inappropriate Comment
CHUBRUB3 1/5/2013 3:17PM

    Praying all goes well for you Debbie.
Hugs,
Angela

Report Inappropriate Comment
TWEETYKC00 1/5/2013 1:31PM

    I hope it all works out well.

Report Inappropriate Comment
WILLOW49 1/5/2013 1:30PM

    Sure hope the new med works well for you, Debbie :)
emoticon

Report Inappropriate Comment
1EMMA2011 1/5/2013 11:04AM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by DEBBIEANNE1124